Affordable Access

Access to the full text

Shrinking projection algorithm for solving a finite family of quasi-variational inclusion problems in Hadamard manifold

Authors
  • Chang, Shih-sen1
  • Yao, J. C.1
  • Liu, M.2
  • Zhao, L. C.2
  • Zhu, J. H.2
  • 1 China Medical University, Taichung, 40402, Taiwan , Taichung (Taiwan)
  • 2 Yibin University, Yibin, Sichuan, 644007, China , Yibin (China)
Type
Published Article
Journal
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas
Publisher
Springer International Publishing
Publication Date
Aug 07, 2021
Volume
115
Issue
4
Identifiers
DOI: 10.1007/s13398-021-01105-4
Source
Springer Nature
Keywords
Disciplines
  • Original Paper
License
Yellow

Abstract

The purpose of this article is to introduce a general shrinking projection algorithm for solving a finite family of quasi-variational inclusion problems in Hadamard manifolds. It is shown that under mild conditions, the sequence generated by the proposed algorithm converges strongly to a common solution to a finite family of quasi-variational inclusion problems. As applications, we apply our results to study a system of variational inequalities in Hadamard manifolds. Our results presented in the paper generalize and improve some recent results.

Report this publication

Statistics

Seen <100 times